RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2004, Volume 45, Number 1, Pages 16–24 (Mi smj1054)  

The logarithmic gradient of the Kernel of the heat equation with drift on a Riemannian manifold

Yu. N. Bernatskaya

National Technical University of Ukraine "Kiev Polytechnic Institute"

Abstract: For a parabolic equation with drift on a Riemannian manifold of positive curvature we obtain a representation for the logarithmic gradient in the form of the sum of two vector fields one of which is known and the other is bounded. The drift field is assumed to be of sufficiently rapid decay at infinity.

Keywords: fundamental solution, Riemannian manifold, Laplace–Beltrami operator, vector field

Full text: PDF file (199 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2004, 45:1, 11–18

Bibliographic databases:

UDC: 517.9:514.7
Received: 11.04.2003

Citation: Yu. N. Bernatskaya, “The logarithmic gradient of the Kernel of the heat equation with drift on a Riemannian manifold”, Sibirsk. Mat. Zh., 45:1 (2004), 16–24; Siberian Math. J., 45:1 (2004), 11–18

Citation in format AMSBIB
\Bibitem{Ber04}
\by Yu.~N.~Bernatskaya
\paper The logarithmic gradient of the Kernel of the heat equation with drift on a~Riemannian manifold
\jour Sibirsk. Mat. Zh.
\yr 2004
\vol 45
\issue 1
\pages 16--24
\mathnet{http://mi.mathnet.ru/smj1054}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2047870}
\zmath{https://zbmath.org/?q=an:1125.58008}
\transl
\jour Siberian Math. J.
\yr 2004
\vol 45
\issue 1
\pages 11--18
\crossref{https://doi.org/10.1023/B:SIMJ.0000013010.71915.85}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000189126800003}


Linking options:
  • http://mi.mathnet.ru/eng/smj1054
  • http://mi.mathnet.ru/eng/smj/v45/i1/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:253
    Full text:69
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021